MathSciNet Relay Station
MathSciNet bibliographic data
MR2431665 35R35 (35B65 35D10 35J85 35P30 49J10 49N60)
Martínez, Sandra; Wolanski, Noemi A minimum problem with free boundary in Orlicz spaces. Adv. Math. 218 (2008), no. 6, 1914–1971.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement